Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having red bumps on forearms and itchy vagina when exposed to sun. On alprazolam and hysomax. Alternate medicine?

ihave red bumps on both forearms and also very itchy vagina. not sexually active for years but on medicines. just started a cancer study with everolimus . take levothyroxine , verapamil, nexium. proprananolol, alprazolam , hysomax, lovastatin , generic effexer xr. when i go in sun i get the bumps on my arms, but this vaginal itch is terrible. was to obgyn last week for pap test and she didn t address this issue. is it the medicines that cannot be exposed to sun and what is happening with the vaginal itch. pcp gave me rx for fluconazole and it did nothing.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Dermatologist 's  Response
hi red bumps on forearm can be pmle or sunburn.use of atarax 25 mg at night,sunscreen in the morning and application of steriod cream in the night can cure pmle whereas vaginal itching can be due to candidiasis. it can be cured by atarax 25 mg at night,flucanazole 150 mg weekly once and application of nizral ointment can cure it
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor